# SDR SWIA202165048

- Difficulty date: February 14, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLE ON RH PRESSURE FLOOR SILL AT FS424.00    (C-CHECK RO 3/14/2022)    BLENDED CORROSION FROM R/H PRESSURE FLOOR SILL AT FS424.00 TO A SMOOTH CONTOUR. REMAINING MATERIAL WITHIN LIMITS. REF REO 601R-53-41-666 REV -C DATED 2012-11-06. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
